# SDR COMA0060506

- Difficulty date: June 10, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 15,412 hours, 14,835 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OVERBOARD COOL CAUTION MESSAGE.  COULD NOT DUPLICATE.  OPERATIONAL CHECK OF PASSENGER DOOR AND WARNING SYSTEM WAS NORMAL.
